Medical News & Articles

Do not take painkillers after the vaccine

Many medical reports speak of the need not to resort to analgesics or fever-reducing drugs after receiving the Corona vaccine, because these drugs are able to reduce the effectiveness of the vaccine.

The doctors also confirmed that the side effects may differ from one person to another, and this is normal because every person has a different immune language from the other, and that the side effects worsen after receiving symptoms such as swelling in the throat and high temperature, and some may experience slight dizziness and pain in the head and that These symptoms gradually disappear, and there is no need to take painkillers and reduce fever. If the symptoms worsen beyond the usual limit, it is preferable to consult a doctor.

Janette Alkousa

The pen is her constant friend, and through some of her writings she gained the trust of Mr. Tannous, who saw in her the right person, as he found her cultural distinction and believed that she would complete a thirty-year-old cultural career. As for the principle that it chose to complement it (far from politics, close to home).

Related Articles

Leave a Reply

Back to top button